# SDR SWAA012762

- Difficulty date: October 6, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 41,485 hours, 34,139 cycles
- Engine: CFM56*
- Engine time: 31,804 hours, 34,139 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Starter
- Part number: 3505716
- Part serial: 6828C
- Condition: Leaking
- Location: # 1 Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: B

## Discrepancy

( ENGINE SHUTDOWN, DECLARED EMERGENCY )………………………SHUTDOWN # 1 ENGINE INFLIGHT DUE TO OIL PRESSURE  LIGHT.  OIL QUANITY ZERO, NORMAL TEMP, VIBRATION & EGT.                          R&R STARTER & STARTER GARLOCK OUTER SEAL. PERFORMED FULL POWER RUN, & LEAK CHECK PER MM.
